| Catalog Number |
81203 |
| Medical Device Problem Code |
No Flow (2991)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
There has been a previous report received where lack of water flow has caused an overheating insert.Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
Event or Problem Description
While using a bobcat pro g130, they allege that they have no water flow and the handpiece over heats, no injury resulted.
Additional Manufacturer Narrative
01/08/25 cn hpc# (b)(4), sterimate# n/a w4v water sol, iso valve open no water flow due to a malfunctional water solenoid.Cracked screen edge at the low left corner.Discolored hand piece holder will replace damaged/worn components and recalibrate unit to factory specs upon estimate approval.Note: no water hose, sterimate received for evaluation and not included in the estimate.Serial number: (b)(6).